# SDR GTIA010099

- Difficulty date: April 13, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Unsecure
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1594 - COCKPIT DOOR KEEPS FALLING OUT.  RESECURED COCKPIT DOOR LEFT BLOW OUT PANEL IAW MD-80 MM 52-10-00.  NO FURTHER DEFECTS NOTED.  (M)
